Rhabdomyolysis Suspected to be Caused by Eravacycline Therapy: A Case Report.
Аннотация
Eravacycline is approved by the U.S. Food and Drug Administration (FDA) for the treatment of complicated intra-abdominal infections. It is a novel, fully synthetic fluorocycline antibiotic belonging to the tetracycline class with a broad-spectrum of activity and an appealing side effect profile. This report describes a 74-year-old female who presented to the hospital with non-ST-elevation myocardial infarction (NSTEMI) requiring coronary artery bypass graft surgery. After surgery, she developed a sternal wound infection that grew multidrug resistant organisms, leading to a much longer than anticipated hospital stay. Eravacycline was eventually added to the antimicrobial regimen for the persistent infection. Shortly after therapy with eravacycline began, the patient started experiencing muscle pain and the creatine phosphokinase (CPK) level was noted to be elevated. Other causes, such as concomitant administration of an HMG-CoA reductase inhibitor, were explored in this case but not thought to be the cause of rhabdomyolysis. The patient's CPK dropped considerably upon discontinuation of the novel antibiotic, and symptoms resolved. The adverse drug event was reported to the drug manufacturer; however, there are no reports up until this time that address a possible relationship between eravacycline administration and the development of rhabdomyolysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.